# SDR SWAA2023052227576

- Difficulty date: April 14, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TOBODY FAIRING 192BR FWD END EXTERIOR SKIN PEELING MKD DOT<[01] DUPLICATE ITEM - THIS FAULT WILL BE ACCOMPLISHED ON FAULT #TTG8Q00KFNWQ;[02] VERIFIED DUPLICATED.
